Bulletin of the American Mathematical Society

Review: Georges Bouligand, Les Definitions Modernes de la Dimension

J. R. Kline

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 45, Number 7 (1939), 503-504.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183501955

Citation

Kline, J. R. Review: Georges Bouligand, Les Definitions Modernes de la Dimension. Bull. Amer. Math. Soc. 45 (1939), no. 7, 503--504. https://projecteuclid.org/euclid.bams/1183501955


Export citation